# SDR DALA2022052103514

- Difficulty date: May 16, 2022
- Submitted: May 21, 2022
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 84,671 hours, 38,988 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 662 EXTERIOR R2 DOOR, OVERWING EXIT DOORS, AND AFT CARGO DOOR EMERGENCY LIGHTS OUT ON RIGHT SIDE. CORRECTIVE ACTION: REPLACED R2 DOOR AND AFT CARGO DOOR EXTERIOR EMERGENCY LIGHT LAMPS. REFERENCE B-757 AMM 33-51-06-962-001-001. ALSO REPLACED BATTERY PACK AT SEAT 8D CHARGER. REFERENCE B-757 AMM 33-51. (8738686)
